Table of Contents
Algebra
Volume 2014, Article ID 482837, 7 pages
http://dx.doi.org/10.1155/2014/482837
Research Article

The Reducibility of a Special Binary Pentanomial

1Faculty of Mathematics, Kim Il Sung University, Pyongyang, Democratic People’s Republic of Korea
2Department of Applied Mathematics, Kim Chaek University of Technology, Pyongyang, Democratic People’s Republic of Korea

Received 30 May 2014; Accepted 20 August 2014; Published 2 September 2014

Academic Editor: Peter Fleischmann

Copyright © 2014 Ryul Kim and Yun Mi Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. G. Swan, “Factorization of polynomials over finite fields,” Pacific Journal of Mathematics, vol. 12, pp. 1099–1106, 1962. View at Publisher · View at Google Scholar · View at MathSciNet
  2. U. Vishne, “Factorization of trinomials over Galois fields of characteristic 2,” Finite Fields and Their Applications, vol. 3, no. 4, pp. 370–377, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. Kim, S. Pak, and M. Sin, “Swan-like reducibility for Type I pentanomials over a binary field,” Scientific Studies and Research, vol. 24, no. 2, pp. 249–254, 2014. View at Google Scholar
  4. Z. Zhao and X. Cao, “A note on the reducibility of binary affine polynomials,” Designs, Codes and Cryptography, vol. 57, no. 1, pp. 83–90, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Kim and W. Koepf, “Parity of the number of irreducible factors for composite polynomials,” Finite Fields and Their Applications, vol. 16, no. 3, pp. 137–143, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. von zur Gathen, “Irreducible trinomials over finite fields,” Mathematics of Computation, vol. 72, no. 244, pp. 1987–2000, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. O. Ahmadi and A. Menezes, “On the number of trace-one elements in polynomial bases for F2n,” Designs, Codes and Cryptography, vol. 37, pp. 493–507, 2005. View at Google Scholar
  8. O. Ahmadi and G. Vega, “On the parity of the number of irreducible factors of self-reciprocal polynomials over finite fields,” Finite Fields and their Applications, vol. 14, no. 1, pp. 124–131, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. B. Hanson, D. Panario, and D. Thomson, “Swan-like results for binomials and trinomials over finite fields of odd characteristic,” Designs, Codes and Cryptography, vol. 61, no. 3, pp. 273–283, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. O. Ahmadi and A. Menezes, “Irreducible polynomials of maximum weight,” Utilitas Mathematica, vol. 72, pp. 111–123, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. W. Koepf and R. Kim, “The parity of the number of irreducible factors for some pentanomials,” Finite Fields and Their Applications, vol. 15, no. 5, pp. 585–603, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Lidl and H. Niederreiter, Introduction to Finite Fields and Their Applications, Cambridge University Press, Cambridge, UK, 1st edition, 1997. View at Publisher · View at Google Scholar · View at MathSciNet